Getting Pregnant <
Trying to conceive
15/12/2016 at 03:56
So, I had a menatural cycle on November 4th. I had unprotected sex with my fiancé on November 11th. I wouldve began ovulating on 11/14. I freaked out and bought the plan B pill on 11/15 and took it (roughly 80 hours after sex). With in the week my breast began to be very full and really sore, nipples bigger and darker, noticebly larger Montgomery glass, no appetite at all. Then on 11/27 earlier than my expected period, I began spotting lightly with lower back pain no cramping. This lasted two days and I passed three large clots. I took a test after the spotting and it was negative. My breast are still fuller and very heavy, not sore though. My nipples are still large with big Montgomery glands, I've been having shooting pains in my breast, and still no appetite. I took another test which was negative, but I just don't feel like myself. So tiered all of the time also. Any advice would be great!
-One confused lady lol:)
15/12/2016 at 08:29
Didn't want to read and run.... Sounds like the morning after pill has caused those symptoms and more than likely "did its job" which is why your period is early... it's a side effect of the pill.
just on a side note, and I don't want to offend, but you have posted in a forum where many of us have sufffererd miscarriages and are desperately trying to conceive a baby, so asking questions and advice after having taken a pill to stop a pregnancy is in my opinion a little insensitive and probably not best placed on somewhere like this.
I hope you have the outcome you want. Good luck
Continues below ad
Nice to see you! Please do nose around, sign up and join in.